On the rates of convergence of the q-Lupaş-Stancu operators

DOĞRU O., Íçöz G., Kanat K.

Filomat, vol.30, no.5, pp.1151-1160, 2016 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 5
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1605151d
  • Journal Name: Filomat
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1151-1160
  • Keywords: Lupas¸ operator, Q-analogue, Stancu type generalization
  • Ankara Haci Bayram Veli University Affiliated: No


© 2016, University of Nis. All rights reserved.We introduce a Stancu type generalization of the Lupas operators based on the q-integers, rate of convergence of this modification are obtained by means of the modulus of continuity, Lipschitz class functions and Peetre’s K-functional. We will also introduce r-th order generalization of these operators and obtain its statistical approximation properties.